# SDR ZZDA2010582A

- Difficulty date: November 10, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 FORWARD EMERGENCY LIGHT ASSEMBLY DAMAGED.  REPLACED EMERGENCY PATH LIGHT ASSEMBLY, AND OPS CHECK GOOD PER AMM 33-51-04.
